# SDR 20001011AP015

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: GSUEE
- Make and model: Airbus A320-231
- Aircraft serial: 363
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830018052
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 8169 - DECLARED AN EMERGENCY AIR TURN BACK IN CUN, ENGINE NR 1 HAD STALL INDICATION ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING, ENGINE WOULD SURGE.  REPLACED ELECTRONIC ENGINE CONTROL.  PERFORMED FULL AUTHORITY DIGITAL ENGINE CONTROL OPERATIONS TEST AND ELECTRONIC ENGINE CONTROL TEST.  (M)
